# SDR AALA2018052939031

- Difficulty date: May 20, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 50,612 hours, 25,308 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5912290506
- Part serial: 10207R4369
- Condition: Delaminated
- Location: R1 Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS WINDSHIELD HAS A SMOOTH EDGE DELAMINATION AT THE BOTTOM FORWARD CORNER IN EXCESS OF LIMITS.  REPLACED THE R1 WINDOW IAW AMM 56-10-02.
